# SDR IPXA2016031100640

- Difficulty date: February 1, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E EXTERIOR SKIN CHAFE DAMAGE ADJACENT TO NR 11 SLAT TRACK REPAIRED RT WING L/E EXTERIOR SKIN BETWEEN XOS 721-759 IAW SRM 57-40-02, REPAIR 3 FIG 201.
